Fourier series in orthonormal matrix polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 50-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_2_a9,
author = {B. P. Osilenker},
title = {Fourier series in orthonormal matrix polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {50--60},
year = {1988},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_2_a9/}
}
B. P. Osilenker. Fourier series in orthonormal matrix polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 50-60. http://geodesic.mathdoc.fr/item/IVM_1988_2_a9/